U.S. doctors online nowAsk doctors free
Hyattsville, MD
A 31-year-old male asked:

how long does cialis5mg to take effect for the first time for someone on multiple bp meds whos bp is undercontrol?

1 doctor answer1 doctor weighed in
Dr. STEPHEN GIROUX
Pharmacology 40 years experience
5 mg is low dose: 5mg of Cialis is a relatively low dose and is sometimes used daily as opposed to as needed for erectile dysfunction. There is also 10mg and 20 mg doses. Cialis and all erectile dysfunction drugs work in 20 minutes to 4 hours. However, stimulation must occur for them to work.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

MS
A 29-year-old member asked:

If when I miss my BP meds, why do I get a headach and feel bad...?

2 doctor answers4 doctors weighed in
Dr. Danielle Jones
Dr. Danielle Jones answered
Obstetrics and Gynecology 8 years experience
High Blood Pressure: Depending on the type of medication you are taking, missing even one dose of a blood pressure medication can cause significant elevations of blood pressure. Headache, fatigue, confusion and overall "bad" feeling are symptoms commonly reported with elevated blood pressures. It is important to take these medications regularly to avoid potentially life-threatening consequences of high blood pressure.
Dr. Danielle Jones
Dr. Danielle Jones commented
Obstetrics and Gynecology 8 years experience
Provided original answer
You're very welcome, Star~diva.
Oct 19, 2011
A 46-year-old member asked:

My BP has stayed as high as 190/130 for 5 months, though the numbers swing a lot. On 3 types BP meds. What do I do?

2 doctor answers2 doctors weighed in
Dr. Mark Stern
Cardiology 46 years experience
Go see an internist,: Go see an internist, or cardiologist or family doctor or nephrologist and get on additional medicine, lose weight, watch salt , stop caffeine and increase exercise.
Afghanistan
A 92-year-old member asked:

My friends and family noticed that some 90 yo people speak and think better around 4pm. Is that because BP meds wear off and they were low or other?

1 doctor answer2 doctors weighed in
Dr. John Baker
Neurology 14 years experience
Bp: Could be bp. Could be other medications. Could be increased attentiveness in the afternoon. Nothing about 90to year old is predictable except they do not need 120/80 BP target...Usually do not tolerate it.
Winter Park, FL
A 27-year-old female asked:

27 y/o f 124 lbs- what are some reasons for normal systolic but high diastolic bp? Always around 110/90 or 120/100? No BP meds yet...

1 doctor answer3 doctors weighed in
Dr. Rick Koch
Dr. Rick Koch answered
Cardiology 22 years experience
Most likely: Explanation is error in reading diastolic BP as your pulse pressure width sbp-dbp is unusually small...See your physician for an accurate reading & assessment.
Las Vegas, NV
A 31-year-old male asked:

My pharmacy is out of my BP meds so i haven't drank it yesterday and today but my BP doesn't go up is that normal? It's 114/76 should I get off it?

4 doctor answers6 doctors weighed in
Dr. Alan Ali
Dr. Alan Ali answered
Psychiatry 32 years experience
Blood pressure: Not sure what blood pressure medication you were prescribed, but monitor your blood pressure and discuss possibilities with your prescribing physician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.